Ask an expert
Question

14 Feb 2004

bleeding
i've been using Triphasil for contraception.my periods began on the 29 January till today and i'm experiencing a lot of pain around the pelvis. i went to see my gynae she told me i might have low oestrogen levels leading to what she called brake through bleeding and changed me to Biphasil.do you think she's right, what is wrong im worried. i gave birth 5 months ago but my cycle for the past months has been normal.
Answer 356 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I would agree with your gynaecologist. Presumably an infection was excluded as a cause of the pain.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9476 votes
No
68% - 20327 votes
Vote